MathSciNet Relay Station
MathSciNet bibliographic data
MR2045418 47A57 (47A13 47A20)
Popovici, Dan; Sebestyén, Zoltán Sebestyén moment problem: the multi-dimensional case. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1029–1035 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement